# SDR DHL2004755513

- Difficulty date: October 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT ELEVATOR HAS A DENT ON BOTTOM INBOARD SKIN APPROX ELEV STA 50.  CUT OUT DAMAGED AREA (1 X 1.25 INCH) AND FABRICATED REPAIR DOUBLER FROM 2024T3 PO 9001030 (2 X 2.5 INCH) .032 IAW 727 SRM 55-20-3 FIG 1.  PARTS TREATED AND PRIMED IAW 727 SRM 51-10-2, PARTS INSTALLED IAW 727 SRM 55-20-3 FIG 1.  REBALANCED RT ELEVATOR BY CALCULATION METHOD NEW BALANCE MOMENT IS +126.10 IN LBS NO ADDITIONAL BALANCE WEIGHTS REQUIRED WITH ALLOWABLE LIMITS IAW B727 SRM 51-80-7, NEW DATA PLATE INSTALLED.
